# SDR UPS96205621

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 672492
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED STRINGER CLIP AT BS 360 AND STRINGER 1 IS CORRODED.  REMOVED AND REPLACED CLIP I.A.W. SRM 51-30-2.
